MathSciNet Relay Station
MathSciNet bibliographic data
MR2915381 94C05 (05C12 05C90)
Arauz, C. The Kirchhoff indexes of some composite networks. Discrete Appl. Math. 160 (2012), no. 10-11, 1429–1440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement